# SDR 2023FA0000189

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N90SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0183
- Aircraft time: 4,471 hours, 3,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Part number: 551905514
- Condition: Binding
- Part time: 4,471 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, CREW ATTEMPTED TO EXIT AIRCRAFT THROUGH THE NORMAL BOARDING DOOR BUT THE TRIGGER TO RELEASE THE HANDLE WOULD NOT ACTUATE. CREW FROM OUTSIDE USED THE OUTSIDE DOOR HANDLE TO OPEN DOOR AND ALLOW CREW TO EXIT. IT WAS FOUND THAT THE TRIGGER EXTENSION PIECE ON THE TOP OF THE TRIGGER BROKE OFF AND WAS JAMMING THE TRIGGER, NOW ALLOWING IT TO FUNCTION PROPERLY. TRIGGER WAS REPLACED, OPS CHECK GOOD
